# SDR REXA2022062201308

- Difficulty date: June 1, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: SH6703657413
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY EXIT DOOR TOP EDGE MEMBER HAS POSSIBLE CRACK AT DOOR SWITCH STOP.	REPAIRED TOP EDGE MEMBER ON R/H FWD EMERGENCY EXIT DOOR IAW ENDEAVOR AIR EA CRJ952-13604 REV IR DATED 5-27-2022.
